# SDR P5CA2015082700097

- Difficulty date: August 24, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 6,233 hours, 1,487 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Motor
- Part number: 4135T1003
- Part serial: 11200365
- Condition: Failed
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBD SLAT ALTERNATE MOTOR FAILED IAW AMM 27-81-11-024-001, REV 112, STEP A- F AND STEP 1 REMOVED THE ELECTRIC MOTOR IAW AMM 27-81-11-454-029, REV 112, STEP A-J AND STEP M INSTALL THE ELECTRIC MOTOR WITH NEW IAW AMM 27-81-00 -735-277, REV 112, PFM SLAT ALTERNATE POWER AND DRIVER TEST.  RESULT WAS NORMAL.
